# SDR 08FDEA00521

- Difficulty date: February 20, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 39,357 hours, 29,437 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518380
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT BILGE ( STA 720 ), BL 0 LWR SKIN CORRODED UNDER LEVELING COMPOUND.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS.  REMAINING THICKNESS OF .028 INCH.  FABRICATED DOUBLER AND INSTALLED DOUBLER TO SKIN REF 53-30-3 PG 3-5.
